Image solution for Poisson's equation in wedge geometry

K. Nikoskinen, I. Lindell

    Research output: Contribution to journalArticleScientificpeer-review

    21 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)179-187
    JournalIEEE Transactions on Antennas and Propagation
    Volume43
    Issue number2
    Publication statusPublished - 1995
    MoE publication typeA1 Journal article-refereed

    Keywords

    • electromagnetic theory
    • image theory
    • wedges

    Cite this